Root systems and hypergeometric functions III
Compositio Mathematica, Volume 67 (1988) no. 1, pp. 21-49.
@article{CM_1988__67_1_21_0,
     author = {Opdam, E. M.},
     title = {Root systems and hypergeometric functions {III}},
     journal = {Compositio Mathematica},
     pages = {21--49},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {1},
     year = {1988},
     zbl = {0669.33007},
     mrnumber = {949270},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__67_1_21_0/}
}
TY  - JOUR
AU  - Opdam, E. M.
TI  - Root systems and hypergeometric functions III
JO  - Compositio Mathematica
PY  - 1988
DA  - 1988///
SP  - 21
EP  - 49
VL  - 67
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__67_1_21_0/
UR  - https://zbmath.org/?q=an%3A0669.33007
UR  - https://www.ams.org/mathscinet-getitem?mr=949270
LA  - en
ID  - CM_1988__67_1_21_0
ER  - 
%0 Journal Article
%A Opdam, E. M.
%T Root systems and hypergeometric functions III
%J Compositio Mathematica
%D 1988
%P 21-49
%V 67
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1988__67_1_21_0
Opdam, E. M. Root systems and hypergeometric functions III. Compositio Mathematica, Volume 67 (1988) no. 1, pp. 21-49. http://archive.numdam.org/item/CM_1988__67_1_21_0/

[B] R. Beerends: On the Abel transform and its inversion, thesis (1987). | Zbl

[H] G.J. Heckman: Root systems and hypergeometric functions II. Comp. Math. 64 (1987) 353-373. | Numdam | MR | Zbl

[HC] Harish Chandra: Differential operators on a semisimple Lie algebra. A.J.M. 79 (1957) 87-120. | MR | Zbl

[HO] G.J. Heckman and E.M. Opdam: Root systems and hypergeometric functions I. Comp. Math. 64 (1987) 329-352. | Numdam | MR | Zbl

[K] T.H. Koornwinder: Orthogonal polynomials in two variables which are eigenfunctions of two algebraically independent differential operators, I-IV. Indag. Math 36 (1974) 48-66 and 358-381. | MR | Zbl

[L] H. V.D.Lek: The homotopy type of complex hyperplane complements. Thesis, Nijmegen (1983).

[S] I.G. Sprinkhuizen-Kuyper: Orthogonal polynomials in two variables. A further analysis of the polynomials orthogonal over a region bounded by two lines and a parabola. SIAM 7 (1976). | MR | Zbl

[Se] J. Sekiguchi: Zonal spherical functions on some symmetric spaces. Publ. RMS Kyoto Univ, 12 Suppl. 455-459 (1977). | MR | Zbl

[V] L. Vretare: Formulas for elementary spherical functions and generalized Jacobi polynomials. SIAM 15 (1984). | MR | Zbl